Foliations by surfaces of a peculiar class

Tom 94 / 2008

Adam Bartoszek, Pawe/l Walczak Annales Polonici Mathematici 94 (2008), 89-95 MSC: 53C12, 53A30. DOI: 10.4064/ap94-1-7

Streszczenie

We classify surfaces in 3-dimensional space forms which have all the local conformal invariants constant and show that compact 3-manifolds of nonzero constant sectional curvature admit no foliations by such surfaces.

Autorzy

  • Adam BartoszekKatedra Geometrii
    Wydzia/l Matematyki i Informatyki
    Uniwersytet /L/odzki
    90-238 /L/od/x, Poland
    e-mail
  • Pawe/l WalczakKatedra Geometrii
    Wydzia/l Matematyki i Informatyki
    Uniwersytet /L/odzki
    90-238 /L/od/x, Poland
    and
    Instytut Matematyczny PAN
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek